Direct images of semi-meromorphic currents
Annales de l'Institut Fourier, Volume 68 (2018) no. 2, p. 875-900
We introduce a calculus for the class ASM(X) of direct images of semi-meromorphic currents on a reduded analytic space X, that extends the classical calculus due to Coleff, Herrera and Passare. Our main result is that each element in this class acts as a kind of multiplication on the sheaf 𝒫ℳ X of pseudomeromorphic currents on X. We also prove that ASM(X) as well as 𝒫ℳ X and certain subsheaves are closed under the action of holomorphic differential operators and interior multiplication by holomorphic vector fields.
Nous introduisons un calcul pour la classe ASM(X) d’images directes de courants semi-méromorphes sur un espace analytique reduit X, qui étend le calcul classique de Coleff, Herrera et Passare. Notre résultat principal montre que chaque élément de cette classe agit de manière analogue à une multiplication sur le faisceau 𝒫ℳ X de courants pseudoméromorphes sur X. Nous prouvons également que ASM(X) ainsi que 𝒫ℳ X et certains sous-faisceaux sont fermés sous l’action des opérateurs différentiels holomorphes et la multiplication intérieure par des champs vectoriels holomorphes.
Received : 2016-12-07
Revised : 2017-09-11
Accepted : 2017-09-14
Published online : 2018-04-18
DOI : https://doi.org/10.5802/aif.3180
Classification:  32A26,  32A27,  32B15,  32C30
Keywords: residue current, semi-meromorphic current, analytic space, pseudomeromorphic current
@article{AIF_2018__68_2_875_0,
     author = {Andersson, Mats and Wulcan, Elizabeth},
     title = {Direct images of semi-meromorphic currents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {2},
     year = {2018},
     pages = {875-900},
     doi = {10.5802/aif.3180},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2018__68_2_875_0}
}
Direct images of semi-meromorphic currents. Annales de l'Institut Fourier, Volume 68 (2018) no. 2, pp. 875-900. doi : 10.5802/aif.3180. https://aif.centre-mersenne.org/item/AIF_2018__68_2_875_0/

[1] Andersson, Mats Multivariable residue calculus and integral formulas (http://www.math.chalmers.se/~matsa/3introresidy.pdf )

[2] Andersson, Mats Ideals of smooth functions and residue currents, J. Funct. Anal., Tome 212 (2004) no. 1, pp. 76-88 | Article | MR 2065238 | Zbl 1056.32006

[3] Andersson, Mats Residue currents and ideals of holomorphic functions, Bull. Sci. Math., Tome 128 (2004) no. 6, pp. 481-512 | Article | MR 2074610 | Zbl 1086.32005

[4] Andersson, Mats Uniqueness and factorization of Coleff-Herrera currents, Ann. Fac. Sci. Toulouse, Math., Tome 18 (2009) no. 4, pp. 651-661 http://afst.cedram.org/item?id=AFST_2009_6_18_4_651_0 | Article | MR 2590383 | Zbl 1187.32026

[5] Andersson, Mats A residue criterion for strong holomorphicity, Ark. Mat., Tome 48 (2010) no. 1, pp. 1-15 | Article | MR 2594583 | Zbl 1198.32001

[6] Andersson, Mats Pseudomeromorphic currents on subvarieties, Complex Var. Elliptic Equ., Tome 61 (2016) no. 11, pp. 1533-1540 | Article | MR 3513365 | Zbl 1345.32004

[7] Andersson, Mats; Samuelsson, Håkan A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas, Invent. Math., Tome 190 (2012) no. 2, pp. 261-297 | Article | MR 2981816 | Zbl 1271.32009

[8] Andersson, Mats; Samuelsson, Håkan; Sznajdman, Jacob On the Briançon-Skoda theorem on a singular variety, Ann. Inst. Fourier, Tome 60 (2010) no. 2, pp. 417-432 http://aif.cedram.org/item?id=AIF_2010__60_2_417_0 | Article | MR 2667781 | Zbl 1200.32007

[9] Andersson, Mats; Wulcan, Elizabeth Residue currents with prescribed annihilator ideals, Ann. Sci. Éc. Norm. Supér., Tome 40 (2007) no. 6, pp. 985-1007 | Article | MR 2419855 | Zbl 1143.32003

[10] Andersson, Mats; Wulcan, Elizabeth Decomposition of residue currents, J. Reine Angew. Math., Tome 638 (2010), pp. 103-118 | Article | MR 2595337 | Zbl 1190.32006

[11] Andersson, Mats; Wulcan, Elizabeth Global effective versions of the Briançon-Skoda-Huneke theorem, Invent. Math., Tome 200 (2015) no. 2, pp. 607-651 | Article | MR 3338011 | Zbl 1333.32006

[12] Björk, Jan-Erik Residues and 𝒟-modules, The legacy of Niels Henrik Abel, Springer (2004), pp. 605-651 | MR 2077588 | Zbl 1069.32001

[13] Coleff, Nicolas R.; Herrera, Miguel E. Les courants résiduels associés à une forme méromorphe, Springer, Lecture Notes in Mathematics, Tome 633 (1978), x+211 pages | MR 492769 | Zbl 0371.32007

[14] Herrera, Miguel E.; Lieberman, David Residues and principal values on complex spaces, Math. Ann., Tome 194 (1971), pp. 259-294 | Article | MR 0296352 | Zbl 0224.32012

[15] Lärkäng, Richard Residue currents associated with weakly holomorphic functions, Ark. Mat., Tome 50 (2012) no. 1, pp. 135-164 | Article | MR 2890348 | Zbl 1269.32001

[16] Lärkäng, Richard On the duality theorem on an analytic variety, Math. Ann., Tome 355 (2013) no. 1, pp. 215-234 | Article | MR 3004581 | Zbl 1269.32002

[17] Lärkäng, Richard; Samuelsson Kalm, Håkan Various approaches to products of residue currents, J. Funct. Anal., Tome 264 (2013) no. 1, pp. 118-138 | Article | MR 2995702 | Zbl 1271.32010

[18] Lundqvist, Johannes An effective uniform Artin-Rees lemma, Analysis Meets Geometry, Birkhäuser/Springer (Trends in Mathematics) (2017), pp. 335-348

[19] Malgrange, Bernard Sur les fonctions différentiables et les ensembles analytiques, Bull. Soc. Math. Fr., Tome 91 (1963), pp. 113-127 | Article | MR 0152673 | Zbl 0113.06302

[20] Passare, Mikael A calculus for meromorphic currents, J. Reine Angew. Math., Tome 392 (1988), pp. 37-56 | Article | MR 965056 | Zbl 0645.32007

[21] Passare, Mikael; Tsikh, August; Yger, Alain Residue currents of the Bochner-Martinelli type, Publ. Mat., Tome 44 (2000) no. 1, pp. 85-117 | Article | MR 1775747 | Zbl 0964.32003

[22] Ruppenthal, Jean; Samuelsson Kalm, Håkan; Wulcan, Elizabeth Explicit Serre duality on complex spaces, Adv. Math., Tome 305 (2017), pp. 1320-1355 | Article | MR 3570160 | Zbl 1359.32009

[23] Samuelsson Kalm, Håkan Holomorphic forms, the ¯-equation, and duality on a reduced complex space (http://arxiv.org/abs/1506.07842 )

[24] Sznajdman, Jacob A Briançon-Skoda-type result for a non-reduced analytic space (to appear in J. Reine Angew. Math.)

[25] Sznajdman, Jacob A residue calculus approach to the uniform Artin-Rees lemma, Isr. J. Math., Tome 196 (2013) no. 1, pp. 33-50 | Article | MR 3096582 | Zbl 1280.32003

[26] Wulcan, Elizabeth Products of residue currents of Cauchy-Fantappiè-Leray type, Ark. Mat., Tome 45 (2007) no. 1, pp. 157-178 | Article | Zbl 1152.32006